# SDR FDEA201101130132

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757231
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN,STA 377, RBL 11, WL 208, FLOORBEAM TOP STRAP (PLATE) HAS CORROSION.  REMOVED CORROSION ON PREVIOUSLY INSTALLED FLOORBEAM REPAIR AT STA 377, RBL 11   IAW SRM 53-0051, REPAIR 3 FOUND TO BE OUT OF LIMITS ARIG MAT 0.125 AFTER REWORK 0.101.  REMOVED FLOORBEAM REPAIR AND FAB. NEW REPAIR PARTS IAW SRM 53-00-51 REPAIR 3 AND INSTALLED NEW REPAIR AT STA 377, RBL-4-RBL-16 IAW SRM 53-00-51. REPAIR 3 THIS A   MAJOR 'A' REPAIR  NO FOLLOW UP INSP REQUIRED.
